# SDR NOCA10407

- Difficulty date: May 29, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N769NA
- Make and model: Boeing 767304
- Aircraft serial: 28039
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 38857
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 & R2 EXIT SIGN INOP.  REMOVED AND REPLACED BATTERY PACK AT L2 DOOR PER WDM 33-51-01, ALL OPS OK.
